A recursive core for partition function form games

Kóczy, Á. László (2007) A recursive core for partition function form games. Theory and Decision, 63 (1). pp. 41-51. ISSN 0040-5833

[img] Text
Restricted to Registered users only

Download (90kB) | Request a copy


We present a well-defined generalisation of the core to coalitional games with externalities, where the value of a deviation is given by an endogenous response, the solution (if nonempty: the core) of the residual game.

Item Type: Article
Subjects: H Social Sciences / társadalomtudományok > HB Economic Theory / közgazdaságtudomány
Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Erika Bilicsi
Date Deposited: 13 May 2013 09:09
Last Modified: 13 May 2013 09:09

Actions (login required)

Edit Item Edit Item